I was glad to see your post. Your results are so encouraging. My husband (Joe) is predosing Alinia for 4 weeks and will start the shots the first of June. I'm sorry you feel crummy but at least you don't have the mouth sores. I've heard a lot of complaints about those lately and they sound quite miserable.
Joe thinks the Alinia is making him feel tired. I don't know if it is a coincidental effect or not. He had some gastro upsets after about a week of taking it but that has subsided and he now just feels really tired.
Glad your hanging in there . Thanks for the update.
Hey, Don't really know what I can say to help, just wanted you to know that we are pulling and praying for you. yours, jerry ps. please keep us posted
Hang in there kitty its working hard for you and you have made it past the 8 weeks.
You sound a lot like I was during tx. No throwing up, not much hair loss, No riba rash but I was itchy, I also was down for the count about 4 days of the week. The hair loss hit later and so did the nausea, I just had 5 "good" I mean really good days in row at 10 weeks post tx. Just hang in there.
P.S. I watched a ton of CSI, Law & Order, Crossing Jordan.
Praying that it will get better real soon. Wishing you a lot of strength to get through this difficult time.
Sorry you're not feeling well and hopefully you'll be UND at your next test.
While I honestly never researched hemocrit versus hemoglobin, what your doctor is saying doesn't sound right. If your hemoglobin was normal prior to treatment and it's low now, then it seems logical that your anemia is being caused by the ribavirin. And the solution is Procrit, not testosterone, as far as I know. And if so, I wouldn't wait too long, given how you feel?
Again, what your doctor is saying is new to me and he could be right, but I'm skeptical. Is he a hepatologist who treats lots of HCV patients? If not, you might want to get a second opinion in case you really do need Procrit.
"...drawing blood too frequently to check for anemia can cause anemia."
Please tell me he wasn't being serious.
Or at least that he uses sterile leeches in his practice.
hang in there...find things you can do laying down...type tv and hobbies..arts/vrafts/knit..
take your mind off the way you feel...and you'll get through the days better...
this too shall pass..